# SDR HALA2011122500614

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 35,689 hours, 6,584 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON STATUS PAGE ON LOWER EICAS, LT EEC ENGINE C1 LIGHT CAME ON, NO OTHER INDICATIONS.  TROUBLESHOT IAW FIMM 73-21-00-101, FIG 115 TO PIMU MESSAGE INDEX.  PERFORMED BITE TEST, FAULT DOT 3 CR CHECK FAILED. CHECKED CONNECTION, EEC M198 TO NR 3 BEARING OIL TEMP SENSORS, OK.  PERFORMED PAGE 81, BLOCK 4 PIMU RECALL, NO MESSAGES. OK TO CONTINUE USING ENG BLOCK 23.
